# SDR CA970922020

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: MS956508
- Condition: Wrong Part
- Location: Ct Shroud Assy
- Part time: 566 hours
- Component: Pwa, 3020259
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION BOLTS ON THE COMPRESSOR TURBINE SHROUD ASSEMBLY HOUSING WERE FOUND DEFORMED WITH MATERIAL LOSS. INVESTIGATION FOUND THE BOLTS USED IN THIS INSTALLATION WERE THE WRONG PART.
